# SDR 2013FA0000240

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: General aviation
- Aircraft: N1DG
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9156
- Aircraft time: 2,720 hours, 912 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: GL51124019
- Part serial: 9433
- Condition: Failed
- Location: Aft Apu Bay
- Part time: 2,720 hours, 912 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE APU BATTERY CHARGER CAS MESSAGE FLICKERED FOLLOWED BY AN AMBER APU BATT FAIL CAS MESSAGE.  ACFT RETURNED TO HOME BASE FOR MX.
